MathSciNet Relay Station
MathSciNet bibliographic data
MR2047081 65N15 (65N30)
Xu, Jinchao; Zhang, Zhimin Analysis of recovery type a posteriori error estimators for mildly structured grids. Math. Comp. 73 (2004), no. 247, 1139–1152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement